# SDR AALA201709199015

- Difficulty date: September 18, 2017
- Submitted: September 20, 2017
- Operation: Air carrier
- Aircraft: N961TW
- Make and model: Doug MD 83
- Aircraft serial: 53611
- Aircraft time: 50,801 hours, 25,177 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY FLASH LIGHT WAS NOT BLINKING.  REMOVED AND REPLACED THE FLASHLIGHT AND OPS CHECKED NORMAL IAW GPM 25-60-00.
